On the diffusion approximation of nonconvex stochastic gradient descent,

Wenqing Hu Chris Junchi Li Lei Li Jian-Guo Liu

Machine Learning mathscidoc:1905.43011

Annals of Mathematical Sciences and Applications, 4, (1), 3-32, 2017
No abstract uploaded!
Nonconvex optimization, stochastic gradient descent, diffusion approximation, stationary points, batch size
[ Download ] [ 2019-05-11 23:26:01 uploaded by jianguo ] [ 364 downloads ] [ 0 comments ]
@inproceedings{wenqing2017on,
  title={On the diffusion approximation of nonconvex stochastic gradient descent,},
  author={Wenqing Hu, Chris Junchi Li, Lei Li, and Jian-Guo Liu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190511232601750652333},
  booktitle={Annals of Mathematical Sciences and Applications},
  volume={4},
  number={1},
  pages={3-32},
  year={2017},
}
Wenqing Hu, Chris Junchi Li, Lei Li, and Jian-Guo Liu. On the diffusion approximation of nonconvex stochastic gradient descent,. 2017. Vol. 4. In Annals of Mathematical Sciences and Applications. pp.3-32. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190511232601750652333.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved